Probabilistic Model-based Imitation Learning

File Description SizeFormat 
ab2013.pdfAccepted version2.84 MBAdobe PDFView/Open
Title: Probabilistic Model-based Imitation Learning
Authors: Englert, P
Paraschos, A
Peters, J
Deisenroth, MP
Item Type: Journal Article
Issue Date: 1-Oct-2013
ISSN: 1059-7123
Publisher: Sage Publications
Start Page: 388
End Page: 403
Journal / Book Title: Adaptive Behavior
Volume: 21
Issue: 5
Copyright Statement: © The Author(s) 2013
Notes: owner: marc timestamp: 2012.11.18
Appears in Collections:Computing

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons